Join the 'Carboplatin' group to help and get support from people like you.
We found 13 questions associated with the 'Carboplatin' topic.
Posted 14 hours ago by • 0 answers
So far veggies, sweets and bacon are ok. Pasta, rice, potatoes, chicken, seafood, onion are unacceptable. Beef is bearable. What can be done to lessen or remove the metal taste? Rinsing the mouth with baking soda or mouthwash does not help. Thank you in advance.
Posted 28 Sep 2017 by • 0 answers
I recently developed severe chemotherapy induced peripheral neuropathy with Herceptin, Taxol and Carboplatin. I also noted bluish discoloration in my fingers as well as ringing in my right ear plus intermittent blurry vision. My treatment has been stopped for 4 weeks this week and Herceptin is ...
Posted 16 Apr 2016 by • 1 answer
Am interested in taking herbal supplements a along with Carboplatin chemotherapy treatment and my Oncologist said certain hebs can interfere with the effectiveness of the chemo. Possibly negate the effects. Was wondering if anyone has any more info on these two drugs taken together ( the ...
Posted 2 Jul 2014 by • 1 answer
Is it justified to give duloxetine to a cancer stage IV patient (ca cervix with metastasis in lungs?
Posted 24 Jul 2013 by • 2 answers
Is it advisable to give it to a patient of stage IV cancer in order to decrease the effects of peripheral neuropathy caused by chemotherapy drugs (Pacitaxel + Carboplatin)
Posted 29 Dec 2012 by • 1 answer
My cancer had spead to the lympth nodes Taxol & carboplatin did nothing to help is there hope another drug will work?
Posted 23 May 2013 by • 1 answer
... 12-13 days, she is suffering from severe loss of blood count. In three occassions, packed cell and platelet have been infused but that are not being stable. Would you please tell the appropriate treatment ?
Posted 22 Jul 2012 by • 1 answer
My dad just finished his 2nd round of carboplatin 2 days ago. he is complaining of intermittent vision changes he calls its like "snow blindness". could this be due to the carboplatin?
Posted 8 Feb 2012 by • 1 answer
I had my first Carboplatin infusion Tuesday last week. Last evening and today I have been vomiting, both after eating or drinking something, and when nothing has been consumed for some time beforehand. Is this likely to be chemotherapy related, a week later?
Posted 22 Oct 2011 by • 1 answer
Especially if Taxol caused severe neuropathy?
Posted 19 Mar 2011 by • 1 answer
I take Erbotux with it, and am still taking it. I had a plan of what they called a 6 pack, but only had 5 of the carboplatin
Posted 11 Oct 2009 by • 2 answers
with mets to spine and liver. After 2 rounds of chemo (Alimta and Carboplatin), there was no improvement and I had 2 additional tumors in the liver. Chemo was stopped and I was put on Tarceva. I've been on it for 3 days and I've experienced diarrhea. I would like to know what information ...
Posted 9 Nov 2009 by • 1 answer
I am a scientist treating cancer cells with chemo. drugs - I have found data on patient doses as well as in vitro treatment doses but patients receive IV/oral treatments; cells receive the pure drug, no supplements - how much is each receiving? I wanted to do a comparison. Thanks!!!